# SDR ASAA2019100423903

- Difficulty date: October 2, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 26,744 hours, 8,706 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6228145
- Part serial: 62281407809
- Condition: Failed
- Location: Cockpit Temp
- Part time: 26,744 hours, 8,706 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATED ON RECALL. GROUNDED - YES. REPLACED PACK TEMP CONTROLLER AND RAN BITE TEST IAW B737-900 AMM 21-51-00-700-803. SYSTEM TEST IS GOOD.
